# SDR REXA2013082101683

- Difficulty date: August 21, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON ACCESS PANEL 699AB IS CHAFED.  BLENDED CHAFE ON RT AILERON PANEL AND IS IN LIMITS IAW REO 690-57-61-092.
